Existence and Uniqueness of Density Conserving Solutions to the Coagulation-Fragmentation Equations with Strong Fragmentation

F P Dacosta

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)892-914
Number of pages23
JournalJournal of Mathematical Analysis and Applications
Volume192
Issue number3
DOIs
Publication statusPublished - 15 Jun 1995

Cite this

@article{ca81e38b7cba4b99b2a7c2130be9969a,
title = "Existence and Uniqueness of Density Conserving Solutions to the Coagulation-Fragmentation Equations with Strong Fragmentation",
author = "Dacosta, {F P}",
year = "1995",
month = "6",
day = "15",
doi = "10.1006/jmaa.1995.1210",
language = "English",
volume = "192",
pages = "892--914",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Existence and Uniqueness of Density Conserving Solutions to the Coagulation-Fragmentation Equations with Strong Fragmentation

AU - Dacosta, F P

PY - 1995/6/15

Y1 - 1995/6/15

U2 - 10.1006/jmaa.1995.1210

DO - 10.1006/jmaa.1995.1210

M3 - Article

VL - 192

SP - 892

EP - 914

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 3

ER -